Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deadliftda

My Accutane Experience

Recommended Posts

Well, I have been on Accutane since March 1. At this point, I am the clearest I can ever remember. I am ALMOST at the point where I don't even think about it anymore. I went on a fishing trip 2 weeks ago, drank (which I do not do very often) and did not wash my face for like 36 hours and did not break out and produced no oil....it was the strangest thing. By the way, I do normally wash my face everyday. Before Accutane, I was washing it like 2x a day and sometimes 2 showers a day.

I now use regular soap and shampoo. Shaving really sucks and it does irritate my skin if I shave too often. I grew a goatee and only shave every couple of days. I only moisturize my arms (or any really dry parts)...never my face. I started using Aloe Vera on my face at night and it really made my skin look even better! I try to never pop anything or squeeze anything while on this. If I notice any marks or anything, I use Neosporin...it does help.

My side effects are very dry lips..dry arms and sore joints (more than normal from lifting weights). Everything else has been fine. I had an initial breakout, but it subsided. My jawline (where I shave) was very stubborn and took the longest to clear-totally clear now! When I get a pimple now, it dries up very quickly. No mood problems what-so-ever. I am still wearing contacts with little to no problem.

I took 20 mgs for the 1st 2 weeks, then 40 mgs for 2 weeks. Then 60 mgs for 2 weeks, then 80 mgs ever since. I even took 100mgs a couple of times because I had extra pills left over one month. I am due to finish August 1. However, I read that taking a light cycle of like 20mgs daily for an extra month will promote one to stay clear much longer. I am hopeful to do this as well.

I wanted to post this for all of the people that are reluctant to take Accutane. It really is awesome. It is a little harsh, but honestly nothing that has stopped me from my normal life. I am truly happy that I made the decision to take this medication. Anyone that is having a problem with their skin should go for it!

Share this post


Link to post
Share on other sites

Dude give up on the drinks, it can increase your side effects. i just got tane 1 week ago and am already feeling lips going nuts(). i'm hoping i never get acne again. is that possible. i think my doc started me to high on tane i'm on 40 a day and i'm feeling some differences

my chest area seems to be hurting, should i tell them about it. i don't want to be taken out of it. i'm just gonna hold on for a couple of weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×